Existence of solutions to the Orlicz鈥揗inkowski problem

Huaiyu Jian Jian Lu

Geometric Analysis and Geometric Topology mathscidoc:1910.43008

Advances in Mathematics, 344, 262-288, 2019.2
In this paper the Orlicz鈥揗inkowski problem, a generalization of the classical Minkowski problem, is studied. Using the variational method, we obtain a new existence result of solutions to this problem for general measures.
No keywords uploaded!
[ Download ] [ 2019-10-07 23:14:19 uploaded by JIAN_LU ] [ 829 downloads ] [ 0 comments ]
  title={Existence of solutions to the Orlicz鈥揗inkowski problem},
  author={Huaiyu Jian, and Jian Lu},
  booktitle={Advances in Mathematics},
Huaiyu Jian, and Jian Lu. Existence of solutions to the Orlicz鈥揗inkowski problem. 2019. Vol. 344. In Advances in Mathematics. pp.262-288. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191007231419338073537.
Please log in for comment!
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved